Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 724120, 11 pages
Research Article

Convexity and Proximinality in Banach Space

College of Fundamental Studies, Shanghai University of Engineering Science, Shanghai 201620, China

Received 9 March 2011; Accepted 9 November 2011

Academic Editor: Anna Kaminska

Copyright © 2012 Z. H. Zhang and C. Y. Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Z. H. Zhang, Vicente Montesinos, C. Y. Liu, and W. Z. Gong, “Geometric properties and continuity of the pre-duality mapping in Banach space,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 2014. View at Publisher ยท View at Google Scholar
  • Zihou Zhang, Chunyan Liu, and Yu Zhou, “Some examples concerning proximinality in Banach spaces,” Journal of Approximation Theory, vol. 200, pp. 136–143, 2015. View at Publisher ยท View at Google Scholar
  • Zi Hou Zhang, Yu Zhou, and Chun Yan Liu, “Near Convexity, Near Smoothness and Approximative Compactness of Half Spaces in Banach Spaces,” Acta Mathematica Sinica-English Series, vol. 32, no. 5, pp. 599–606, 2016. View at Publisher ยท View at Google Scholar
  • Chunyan Liu, Zihou Zhang, and Yu Zhou, “A note in approximative compactness and midpoint locally k -uniform rotundity in Banach spaces,” Acta Mathematica Scientia, vol. 38, no. 2, pp. 643–650, 2018. View at Publisher ยท View at Google Scholar